# SDR SWI2025F01501

- Difficulty date: June 28, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERT STAB-TO-FUSELAGE AFT DRAG ANGLE POSSIBLE CRACK (MARKED)   (C-CHECK RO 11/01/2025)REMOVED AND INSTALLED REPAIR ANGLES ON LH VERT STAB-TO-FUSELAGE AFT DRAG ANGLE. REF. CRJ900 SRM 55-31-00-201-001-A01 REV 38 JUL 25/2020. COMPLIED WITH 51-900-1002-SKY.
